Syntactic monoids of codes

Jürgensen Helmut: Syntactic monoids of codes. In: Acta cybernetica, (14) 1. pp. 117-133. (1999)

[thumbnail of cybernetica_014_numb_001_117-133.pdf]
Cikk, tanulmány, mű

Download (973kB) | Preview


A general characterization theorem for syntactic monoids of codes that satisfy independence conditions of a special form is proved. This result provides insight in some known characterizations of classes of codes via syntactic monoids and provides a general mechanism for deriving new characterizations for other classes of languages.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1999
Volume: 14
Number: 1
ISSN: 0324-721X
Page Range: pp. 117-133
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 131-133. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 14. 09:16

Actions (login required)

View Item View Item